# SDR DXTA2024032511292

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0377
- Aircraft time: 106 hours, 73 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN AND CLOSE FROM INSIDE AND OUTSIDE OF AIRCRAFT.  PERFORMED A GVI OFTHE MED IAW CE680A AMM 52-10-00. TECHS FOUND A THE MED PINS, MED PIN BEARINGS  EXTREMELY DRY AND FREE OF ANY LUBRICATION. PERFORMED MED LUBE IAW CE680A AMM 12-12-40. PERFORMED  OPS AND FUNCTIONAL CHECK IAW CE6B0A AMM 52-10-00. OPS AND FUNCTIONAL CHECK GOOD WITH NO DEFECTS  NOTED. DOOR OPERATES NORMALLY.
